African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 254

Full Length Research Paper

Existence of at least one solution of singular Volterra-Hammerstein integral equation and its numerical solution

R. T. Matoog
  • R. T. Matoog
  • Faculty of Applied Science, Umm Al– Qurah University, Makah, Kingdom of Saudi Arabia.
  • Google Scholar


  •  Received: 07 August 2016
  •  Accepted: 20 September 2016
  •  Published: 30 September 2016

How to cite this article

APA /
Matoog, R. T. (2016). Existence of at least one solution of singular Volterra-Hammerstein integral equation and its numerical solution. African Journal of Mathematics and Computer Science Research, 9(3), 15-23.
Chicago /
R. T. Matoog. "Existence of at least one solution of singular Volterra-Hammerstein integral equation and its numerical solution." African Journal of Mathematics and Computer Science Research 9, no. 3 (2016): 15-23.
MLA /
R. T. Matoog. "Existence of at least one solution of singular Volterra-Hammerstein integral equation and its numerical solution." African Journal of Mathematics and Computer Science Research 9.3 (2016): 15-23.